| Catalog Number |
81-1216 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Code Available (3191)
| Date of Event |
09/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided is not sufficient for root cause analysis.No lot numbers available.Parts are not available for review.Trend analysis has been reviewed and indicates no pattern for the p/n.This is the second instance from the same clinician as (b)(4).A review of the associated device history files for 81-1216 has not provided any substantial information contributing to the root cause analysis determination.Finished product met specifications.Raw material met specifications.Failure mode is not related to the mechanical properties of the device.There are multiple techniques for the delivery of an anterior cervical plate as with any surgical procedure.Each surgeon must consider the particular needs of each patient and make the appropriate adjustments when necessary and as required.Surgeon should refer to the surgical technique as needed.
Event or Problem Description
Post-op screw breakage in patient.C4-6 acdf.Surgery (b)(6) 2017.Found on routine follow up by clinician.The same clinician as per (b)(4).Patient asymptomatic, plan will be to monitor patient.